# SDR AALA991709

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT SEAT 34H INOPERATIVE.  REPAIRED CONNECTOR FOR EMERGENCY EXIT SEAT LIGHT AT SEAT 34H.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
